EconPapers    
Economics at your fingertips  
 

Convergence Properties for Uncertain Sequence

Cuilian You and Lijuan Yan

Mathematical Problems in Engineering, 2017, vol. 2017, 1-6

Abstract:

Uncertainty theory is a branch of axiomatic mathematics for modeling belief degrees. Since convergence for uncertain sequences plays a very important role in uncertainty theory and applications, we investigated some properties of convergence in measure in this paper. In addition, some theorems and properties of convergence in p -distance were studied.

Date: 2017
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2017/6307439.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2017/6307439.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:6307439

DOI: 10.1155/2017/6307439

Access Statistics for this article

More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlmpe:6307439